# SDR R61A201202020076

- Difficulty date: February 2, 2012
- Submitted: February 5, 2012
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000031
- Aircraft time: 20,473 hours, 13,564 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Support Bracket
- Part number: 17092986001
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT RAM AIR PACK VALVE BRACKETS CRACKED.  MAINTENANCE REMOVED AND REPLACED SUPPORT IAW EMB 170 SRM 51-41-01.  THE AIRCRAFT WAS RETURNED TO SERVICE AND RELEASED FROM HEAVY CHECK 02-03-2012.
